# SDR SWIA200413485

- Difficulty date: May 6, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 41,462 hours, 50,753 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Structure
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ZONE 193 LOWER FLANGE WING TO FUSELAGE IS CRACKED IN THREE LOCATIONS.  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED ANGLE IAW EMB 120 SRM 53-20-13 PG 205-206 FIG 202.
